# SDR DL73E952575

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LTR CK, L1 DOOR LOWER HINGE CUTOUT LWR AFT CORNER .3125 INCH CRACK.  REPAIRED PER SRM 52-00-3.
